# SDR 9709549929

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CORROSION ON THE HORIZONTAL FLANGE AT THE T-CAP FS 110 BETWEEN LONGERONS 26L AND 27L.  REPAIRED PER EA 99-112892.
